Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 724596, 10 pages
http://dx.doi.org/10.1155/2015/724596
Research Article

Diffusion of Chemically Reactive Species in Casson Fluid Flow over an Unsteady Stretching Surface in Porous Medium in the Presence of a Magnetic Field

School of Mathematics, Statistics and Computer Science, University of KwaZulu-Natal, Private Bag X01, Scottsville, Pietermaritzburg 3209, South Africa

Received 31 July 2014; Accepted 14 September 2014

Academic Editor: Stanford Shateyi

Copyright © 2015 Gilbert Makanda et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gilbert Makanda, Sachin Shaw, and Precious Sibanda, “Diffusion of Chemically Reactive Species in Casson Fluid Flow over an Unsteady Stretching Surface in Porous Medium in the Presence of a Magnetic Field,” Mathematical Problems in Engineering, vol. 2015, Article ID 724596, 10 pages, 2015. https://doi.org/10.1155/2015/724596.